# SDR A6WA201306074987

- Difficulty date: May 28, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT STRUCTURE AT FS349 BELOW PAX DOOR AFT ANCHOR FITTING CONTINUES ON STRUCTURE BELOW FLOOR LEVEL 3 LOCATIONS WITHIN LIMITS 1 LOCATION OUT OF LIMITS REQ'S REO.  BLENDED SMOOTH IAW REO 601R-53-21-2435.
